Neutrophilic eccrine hidradenitis in actinic reticuloid syndrome

Michiko Tojo, Keiji Iwatsuki, Hirotoshi Furukawa, Masabumi Takahashi, Fumio Kaneko

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Neutrophilic eccrine hidradenitis (NEH) is a rare, transient complication, which usually occurs in patients with leukemia receiving various chemotherapeutic regimens. However, similar eruptions have been observed in other conditions, including HIV-positive patients, and are often preceded by the onset of malignancies. We report the first case of NEH arising in a patient with actinic reticuloid syndrome who had been treated with methotrexate.

Original languageEnglish
Pages (from-to)198-200
Number of pages3
JournalEuropean Journal of Dermatology
Volume12
Issue number2
Publication statusPublished - 2002
Externally publishedYes

Fingerprint

Hidradenitis
Photosensitivity Disorders
Methotrexate
Leukemia
HIV
Neoplasms

Keywords

  • Actinic reticuloid syndrome
  • Methotrexate
  • Neutrophilic eccrine hidradenitis

ASJC Scopus subject areas

  • Dermatology

Cite this

Tojo, M., Iwatsuki, K., Furukawa, H., Takahashi, M., & Kaneko, F. (2002). Neutrophilic eccrine hidradenitis in actinic reticuloid syndrome. European Journal of Dermatology, 12(2), 198-200.

Neutrophilic eccrine hidradenitis in actinic reticuloid syndrome. / Tojo, Michiko; Iwatsuki, Keiji; Furukawa, Hirotoshi; Takahashi, Masabumi; Kaneko, Fumio.

In: European Journal of Dermatology, Vol. 12, No. 2, 2002, p. 198-200.

Research output: Contribution to journalArticle

Tojo, M, Iwatsuki, K, Furukawa, H, Takahashi, M & Kaneko, F 2002, 'Neutrophilic eccrine hidradenitis in actinic reticuloid syndrome', European Journal of Dermatology, vol. 12, no. 2, pp. 198-200.
Tojo M, Iwatsuki K, Furukawa H, Takahashi M, Kaneko F. Neutrophilic eccrine hidradenitis in actinic reticuloid syndrome. European Journal of Dermatology. 2002;12(2):198-200.
Tojo, Michiko ; Iwatsuki, Keiji ; Furukawa, Hirotoshi ; Takahashi, Masabumi ; Kaneko, Fumio. / Neutrophilic eccrine hidradenitis in actinic reticuloid syndrome. In: European Journal of Dermatology. 2002 ; Vol. 12, No. 2. pp. 198-200.
@article{c3118837663349f7b50175230c8d670a,
title = "Neutrophilic eccrine hidradenitis in actinic reticuloid syndrome",
abstract = "Neutrophilic eccrine hidradenitis (NEH) is a rare, transient complication, which usually occurs in patients with leukemia receiving various chemotherapeutic regimens. However, similar eruptions have been observed in other conditions, including HIV-positive patients, and are often preceded by the onset of malignancies. We report the first case of NEH arising in a patient with actinic reticuloid syndrome who had been treated with methotrexate.",
keywords = "Actinic reticuloid syndrome, Methotrexate, Neutrophilic eccrine hidradenitis",
author = "Michiko Tojo and Keiji Iwatsuki and Hirotoshi Furukawa and Masabumi Takahashi and Fumio Kaneko",
year = "2002",
language = "English",
volume = "12",
pages = "198--200",
journal = "European Journal of Dermatology",
issn = "1167-1122",
publisher = "John Libbey Eurotext",
number = "2",

}

TY - JOUR

T1 - Neutrophilic eccrine hidradenitis in actinic reticuloid syndrome

AU - Tojo, Michiko

AU - Iwatsuki, Keiji

AU - Furukawa, Hirotoshi

AU - Takahashi, Masabumi

AU - Kaneko, Fumio

PY - 2002

Y1 - 2002

N2 - Neutrophilic eccrine hidradenitis (NEH) is a rare, transient complication, which usually occurs in patients with leukemia receiving various chemotherapeutic regimens. However, similar eruptions have been observed in other conditions, including HIV-positive patients, and are often preceded by the onset of malignancies. We report the first case of NEH arising in a patient with actinic reticuloid syndrome who had been treated with methotrexate.

AB - Neutrophilic eccrine hidradenitis (NEH) is a rare, transient complication, which usually occurs in patients with leukemia receiving various chemotherapeutic regimens. However, similar eruptions have been observed in other conditions, including HIV-positive patients, and are often preceded by the onset of malignancies. We report the first case of NEH arising in a patient with actinic reticuloid syndrome who had been treated with methotrexate.

KW - Actinic reticuloid syndrome

KW - Methotrexate

KW - Neutrophilic eccrine hidradenitis

UR - http://www.scopus.com/inward/record.url?scp=0036185127&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036185127&partnerID=8YFLogxK

M3 - Article

VL - 12

SP - 198

EP - 200

JO - European Journal of Dermatology

JF - European Journal of Dermatology

SN - 1167-1122

IS - 2

ER -